# SDR ASOA03387

- Difficulty date: August 18, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: KMM67080001001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A HANGAR CHECK IN BTR, THE LEFT ANTI-ICE DUCT SUPPORT BRACKET AFT THE PRESSURE BULKHEAD AT FS 1098.2 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE ANTI-ICE DUCT SUPPORT BRACKETS AFT THE PRESSURE BULKHEAD AT FS 1098.2 IAW ASA EO 700-36-0003B.  (M)
